MAUDE Adverse Event Report: IMMUCOR GTI DIAGNOSTICS, INC. PAKPLUS

IMMUCOR GTI DIAGNOSTICS, INC. PAKPLUS
Catalog Number 303469
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Customer complaint ((b)(4)) was received 09 jan 2018.On (b)(6) 2017, customer tested fresh patient sample with lot 3005747 of pakplus and received a negative result for well a.Customer received new lot of pakplus 3006225 on (b)(6) 2018.On (b)(6) 2018, customer testing with lot 3006225 of pakplus on a patient aliquot from (b)(6) 2017.The result for well a was positive.Customer also tested another patient aliquot collected from (b)(6) with lot 3005747 and well a was negative.Testing was repeated on (b)(6) 2018 using both lots.Lot 3005747 resulted in well a negative and lot 3006225 resulted in well a positive.Customer reported negative results on the patient from the initial testing.

Brand Name
PAKPLUS
Common Device Name
PAKPLUS
Manufacturer (Section D)
IMMUCOR GTI DIAGNOSTICS, INC.
20925 crossroads circle
waukesha WI 53816
MDR Report Key7257347
Report Number2183608-2018-00003
Device Sequence Number1031872
Product Code MYP
UDI-Device Identifier10888234500254
UDI-Public10888234500254
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK140163
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/15/2018
Device Catalogue Number303469
Device Lot Number3006225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2018
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1